# SDR UIEA200600105

- Difficulty date: May 8, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 555-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE INTERNAL BEAR STRAP AT THE RT AFT CORNER OF THE FORWARD LAVATORY SERVICE DOOR CUT-OUT, BS 560, STR 46R.  REPAIR ACCOMPLISHED AS PER BOEING MESSAGE NR 1-177290023 ANF FAA FORM 8100-9.
